# SDR 08FDEA00585

- Difficulty date: February 23, 2008
- Submitted: February 25, 2008
- Operation: Air carrier
- Aircraft: N486FE
- Make and model: Boeing 727227
- Aircraft serial: 21489
- Aircraft time: 39,357 hours, 29,437 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6914871
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD LOWER CARGO COMPT FRAME TIE AT STA 580 LBL 20 CORRODED AT END VERIFIED MATERIAL FOR REPLACEMENT FRAME TIE REF DWG 69-14871 .050 7075 T-6.  FABRICATED NEW FRAME TIE REF DWG 69-14871.  TREATED PRIMED REF SRM 51-10-2.  INSTALLED NEW FRAME TIE REF SRM 51-30-2, CLASSIFIED AS A MAJOR REPAIR.
